Atomic Solution of Poisson Type Equation

Authors

  • Rouba Shatnawi

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4318

Keywords:

Tensor product, Banach spaces, Fractional Poisson equation, Conformable derivative,

Abstract


In this paper we find a certain solution of Poisson type fractional differential equation using theory of tensor product of Banach spaces.

Downloads

How to Cite

Shatnawi, R. (2022). Atomic Solution of Poisson Type Equation. European Journal of Pure and Applied Mathematics, 15(2), 397–402. https://doi.org/10.29020/nybg.ejpam.v15i2.4318